Analysis of PDEs

[76] The weyl problem in warped product spaces

Chunhe Li School of Mathematical Sciences, University of Electronic Science and Technology of China Zhizhang Wang School of Mathematical Sciences, Fudan Univeristy

Analysis of PDEs Differential Geometry mathscidoc:2103.03006

Journal of Differential Geometry, 114, (2), 243-304, 2020.2
[ Download ] [ 2021-03-28 12:22:14 uploaded by Chunhe ] [ 309 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[77] Estimation of the heat conducted by a cluster of small cavities and characterization of the equivalent heat conduction

Mourad Sini RICAM, Austrian Academy of Sciences Haibing Wang Southeast University

Analysis of PDEs mathscidoc:2103.03005

Multiscale Modeling and Simulation, 17, (4), 1214-1251, 2019.11
[ Download ] [ 2021-03-25 17:40:06 uploaded by hbwang ] [ 234 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[78] Recovering the boundary corrosion from electrical potential distribution using partial boundary data

Jijun Liu Southeast University Gen Nakamura Inha University

Analysis of PDEs mathscidoc:2103.03004

Inverse Problems and Imaging, 11, (3), 521-538, 2017.4
[ Download ] [ 2021-03-25 17:17:42 uploaded by jjliu ] [ 258 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[79] Zeros of the deformed exponential function

Liuquan Wang Wuhan University Cheng Zhang Johns Hopkins University

Analysis of PDEs Classical Analysis and ODEs Combinatorics Number Theory mathscidoc:2103.03003

Advances in Mathematics, 332, 311–348, 2018
[ Download ] [ 2021-03-23 10:26:43 uploaded by wanglq ] [ 342 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[80] Existence and Multiplicity of Nontrivial Solutions for Biharmonic Equations with Singular Weight Functions

Han-Su Zhang Southeast University Tiexiang Li Southeast University Tsung-fang Wu National University of Kaohsiung

Analysis of PDEs mathscidoc:2103.03002

Applied Mathematics Letter, 105, 2020.3
[ Download ] [ 2021-03-15 21:38:07 uploaded by litx ] [ 263 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[81] On the Solvability of An Indefinite Nonlinear Kirchhoff Equation via Associated Eigenvalue Problems

Han-Su Zhang Southeast University Tiexiang Li Southeast University Tsung-fang Wu National University of Kaohsiung

Analysis of PDEs mathscidoc:2103.03001

Journal of Differential Equations, 269, (4), 2020.2
[ Download ] [ 2021-03-15 21:34:40 uploaded by litx ] [ 264 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[82] Normalized solutions for a coupled Schr\"odinger system

Thomas Bartsch Mathematisches Institut, Justus-Liebig-Universit\"at Giessen, Arndtstrasse 2, 35392 Giessen, Germany Xuexiu Zhong South China Research Center for Applied Mathematics and Interdisciplinary Studies,South China Normal University, Guangzhou 510631, China. Wenming Zou Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China.

Analysis of PDEs mathscidoc:2006.03002

Math. Ann. , 2020
[ Download ] [ 2020-06-21 12:19:01 uploaded by ZhongXX_1989 ] [ 373 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[83] Nonhexagonal lattices from a two species interacting system

Senping Luo Jiangxi Normal University Xiaofeng Ren The George Washington University Juncheng Wei University of British Columbia

Analysis of PDEs Mathematical Physics mathscidoc:2006.03001

SIAM Journal on Mathematical Analysis, 52, (2), 1903-1942, 2020
[ Download ] [ 2020-06-06 06:12:47 uploaded by SenpingLuo ] [ 600 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[84] On the constant scalar curvature K\"ahler metrics-general automorphism group

Xiuxiong Chen Stony Brook University Jingrui Cheng Stony Brook University

Analysis of PDEs arXiv subject: Differential Geometry (math.DG) mathscidoc:2005.03004

[ Download ] [ 2020-05-13 04:02:42 uploaded by jrcheng ] [ 314 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[85] On the constant scalar curvature K\"ahler metrics-apriori estimates

Xiuxiong Chen Stony Brook University Jingrui Cheng Stony Brook University

Analysis of PDEs arXiv subject: Differential Geometry (math.DG) mathscidoc:2005.03003

[ Download ] [ 2020-05-13 03:38:59 uploaded by jrcheng ] [ 675 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[86] Geometric estimates for complex Monge-Ampere equations

Xin Fu Rutgers University Bin Guo Columbia University Jian Song Rutgers University

Analysis of PDEs mathscidoc:2005.03002

Silver Award Paper in 2020

Journal für die reine und angewandte Mathematik
[ Download ] [ 2020-05-13 00:26:36 uploaded by jsong22 ] [ 223 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[87] On $l_p$-estimates for elliptic and parabolic equations with $a_p$ weights

Hongjie Dong Brown University Doyoon Kim Korea University

Analysis of PDEs mathscidoc:2005.03001

Trans. Amer. Math. Soc., 370, (7), 5081–5130, 2018.7
[ Download ] [ 2020-05-08 01:29:39 uploaded by hjdong79 ] [ 336 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[88] Global well-posedness of the one-dimensional compressible navier-stokes equations with constant heat conductivity and nonnegative density

Jinkai Li South Chine Normal University

Analysis of PDEs mathscidoc:2002.03003

SIAM J. MATH. ANAL., 51, (5), 366-{3693, 2019
[ Download ] [ 2020-02-11 20:27:47 uploaded by jklimath ] [ 406 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[89] Entropy bounded solutions to the one-dimensional compressible Navier-Stokes equations with zero heat conduction and far field vacuum

Jinkai Li South China Normal University Zhouping Xin The Chinese University of Hong Kong

Analysis of PDEs mathscidoc:2002.03002

AdvancesinMathematics, 361, 106923, 2020
[ Download ] [ 2020-02-11 20:24:02 uploaded by jklimath ] [ 478 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[90] Entropy-bounded solutions to the one-dimensional heat conductive compressible Navier--Stokes equations with far field vacuum

Jinkai Li South China Normal University Zhouping Xin The Chinese University of Hong Kong

Analysis of PDEs mathscidoc:2002.03001

[ Download ] [ 2020-02-11 20:17:11 uploaded by jklimath ] [ 456 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[91] Global regularity of weak solutions to quasilinear elliptic and parabolic equations with controlled growth

Hongjie Dong Doyoon Kim

Analysis of PDEs mathscidoc:1912.431029

Communications in Partial Differential Equations, 36, (10), 1750-1777, 2011.10
[ Download ] [ 2019-12-24 21:13:29 uploaded by Hongjie_Dong ] [ 295 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[92] Regularity criteria for the dissipative quasi-geostrophic equations in Hlder spaces

Hongjie Dong Nataa Pavlovi

Analysis of PDEs mathscidoc:1912.431027

Communications in Mathematical Physics, 290, (3), 801-812, 2009.9
[ Download ] [ 2019-12-24 21:13:24 uploaded by Hongjie_Dong ] [ 296 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[93] Gradient estimates for parabolic and elliptic systems from linear laminates

Hongjie Dong

Analysis of PDEs mathscidoc:1912.431026

Archive for Rational Mechanics and Analysis, 205, (1), 119-149, 2012.7
[ Download ] [ 2019-12-24 21:13:21 uploaded by Hongjie_Dong ] [ 344 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[94] Well-posedness for a transport equation with nonlocal velocity

Hongjie Dong

Analysis of PDEs mathscidoc:1912.431025

Journal of Functional Analysis, 255, (11), 3070-3097, 2008.12
[ Download ] [ 2019-12-24 21:13:18 uploaded by Hongjie_Dong ] [ 120 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[95] Parabolic and elliptic systems in divergence form with variably partially BMO coefficients

Hongjie Dong Doyoon Kim

Analysis of PDEs mathscidoc:1912.431024

SIAM Journal on Mathematical Analysis, 43, (3), 1075-1098, 2011.5
[ Download ] [ 2019-12-24 21:13:15 uploaded by Hongjie_Dong ] [ 263 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[96] Higher order elliptic and parabolic systems with variably partially BMO coefficients in regular and irregular domains

Hongjie Dong Doyoon Kim

Analysis of PDEs mathscidoc:1912.431023

Journal of Functional Analysis, 261, (11), 3279-3327, 2011.12
[ Download ] [ 2019-12-24 21:13:09 uploaded by Hongjie_Dong ] [ 282 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[97] Dissipative quasi-geostrophic equations in critical Sobolev spaces: smoothing effect and global well-posedness

Hongjie Dong

Analysis of PDEs mathscidoc:1912.431022

Arxiv preprint math/0701826, Discrete Contin. Dyn. Syst. A, 26, 1197-1211, 2007.1
[ Download ] [ 2019-12-24 21:13:06 uploaded by Hongjie_Dong ] [ 288 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[98] Global well-posedness and a decay estimate for the critical dissipative quasi-geostrophic equation in the whole space

Hongjie Dong Dapeng Du

Analysis of PDEs mathscidoc:1912.431021

Discrete Contin. Dyn. Syst. A, 21, 1095-1101, 2007.1
[ Download ] [ 2019-12-24 21:13:04 uploaded by Hongjie_Dong ] [ 324 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[99] Stability of Contact Waves for Navier-Stokes Equations and Boltzmann Equation

Feimin Huang Zhouping Xin Tong Yang

Analysis of PDEs mathscidoc:1912.431020

[ Download ] [ 2019-12-24 21:12:58 uploaded by Tong_Yang ] [ 338 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[100] Time periodic solutions of the Navier-Stokes equations in unbounded cylindrical domains---Leray's problem for periodic flows

Renjun Duan Seiji Ukai Tong Yang Huijiang Zhao

Analysis of PDEs mathscidoc:1912.431019

Communications in Mathematical Physics, 277, 189-236, 2005.1
[ Download ] [ 2019-12-24 21:12:43 uploaded by Tong_Yang ] [ 330 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved